# SDR 20010419CW010

- Difficulty date: March 19, 2001
- Submitted: April 19, 2001
- Operation: Air carrier
- Aircraft: N921CC
- Make and model: Rkwell NA26565
- Aircraft serial: 46567
- Engine: Garrtt TFE7313R1D
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Condition: Failed
- Location: Starter/Gen
- Component: Starter/Gen, Learsiegler
- Component part number: 23080002
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED DURING FLIGHT THE  LT GEN HOT ANNUCIATOR LIGHT AND MASTER CAUTION LIGHT ILLUMINATED. LEFT ENGINE WAS SHUT DOWN SINCE THE GENERATOR HOT ANNUNICATOR LIGHT WOULD NOT GO OUT.   UPON RETURING TO DEPARTURE AIRPORT,RIGHT STARTER/GENERATOR FAILED.  ON THIS AIRPLANE WITH BOTH GENERATORS OFF LINE AND THE LANDING GEAR IN THE RETRACTED POSITION, THE SECONDARY BUS WILL AUTOMATICALLY DISCONNECT, REDUCING PILOT WORK LOAD.  PILOTS WERE ABLE TO RESET THE RIGHT GENERATOR AND SECONDARY BUS, TO HAVE THE RT GEN FALL OFF LINE AFTER 2 MINUTES AFTER RESETTING.  REPLACED LT STARTER/GEN SYSTEM.  NO PROBLEM WAS FOUND WITH RT GEN SYSTEM.
